# SDR UIEA2020012210105

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,709 hours, 17,573 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV CAUTION MSG ON APPROACH. PERFORMED AIR SUPPLY BITE PROCEDURE IAW B767 FIM 36-20 FAULT TREE 804. NO FAULTS FOUND AT THIS TIME. BITE CHK GOOD.
